# SDR HALA2009112100539

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,297 hours, 17,284 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066500070101
- Part serial: ALA52B03062
- Condition: Intermittent
- Location: Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA FLAG DISPLAYED INTERMITTENT ON THE CAPT ADI.  REPLACED RADIO ALTIMETER TRANSCEIVER IAW AMM 34-33-01.
